Translator Disclaimer
1995 Carleman estimates and unique continuation for the Schroedinger equation
Daniel Tataru
Differential Integral Equations 8(4): 901-905 (1995).

Abstract

We derive an inequality of Carleman's type for solutions to Schroedinger's equation, with singular weight function. As a consequence, we obtain a new unique continuation result for solutions in a bounded domain.

Citation

Download Citation

Daniel Tataru. "Carleman estimates and unique continuation for the Schroedinger equation." Differential Integral Equations 8 (4) 901 - 905, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0828.35021
MathSciNet: MR1306599

Subjects:
Primary: 35J10
Secondary: 35B60

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.8 • No. 4 • 1995
Back to Top